RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2010, Volume 18, Number 2, Pages 3–10 (Mi timb13)  

This article is cited in 5 scientific papers (total in 5 papers)

On stability of efficient solution of vector investment Boolean problemwith Savage's minimax criteria

V. A. Emelichev, V. V. Korotkov

Belarusian State University

Abstract: Lower and upper attainable bounds of the stability radius of efficient solution of vector investment Boolean problem with Savage's minimax risk criteria are obtained.

Full text: PDF file (214 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.8
Received: 14.07.2010

Citation: V. A. Emelichev, V. V. Korotkov, “On stability of efficient solution of vector investment Boolean problemwith Savage's minimax criteria”, Tr. Inst. Mat., 18:2 (2010), 3–10

Citation in format AMSBIB
\Bibitem{EmeKor10}
\by V.~A.~Emelichev, V.~V.~Korotkov
\paper On stability of efficient solution of vector investment Boolean problemwith Savage's minimax criteria
\jour Tr. Inst. Mat.
\yr 2010
\vol 18
\issue 2
\pages 3--10
\mathnet{http://mi.mathnet.ru/timb13}
\zmath{https://zbmath.org/?q=an:05863486}


Linking options:
  • http://mi.mathnet.ru/eng/timb13
  • http://mi.mathnet.ru/eng/timb/v18/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Emelichev, V. V. Korotkov, “Ob ustoichivosti leksikograficheskogo resheniya vektornoi minimaksnoi kvadratichnoi bulevoi zadachi”, Tr. In-ta matem., 19:2 (2011), 26–36  mathnet
    2. V. A. Emelichev, V. V. Korotkov, “Ustoichivost leksikograficheskoi investitsionnoi zadachi s maksiminnymi kriteriyami Valda”, Tr. In-ta matem., 20:1 (2012), 33–41  mathnet
    3. V. A. Emelichev, V. V. Korotkov, “Ob odnom tipe ustoichivosti vektornoi investitsionnoi zadachi s kriteriyami Valda”, Tr. In-ta matem., 20:2 (2012), 10–17  mathnet
    4. V. A. Emelichev, R. P. Shatsov, “Investitsionnaya buleva zadacha Markovitsa v usloviyakh neopredelennosti, mnogokriterialnosti i riska”, PDM, 2013, no. 2(20), 115–122  mathnet
    5. V. A. Emelichev, S. E. Bukhtoyarov, “O radiuse odnogo tipa ustoichivosti mnogokriterialnoi investitsionnoi zadachi minimizatsii riskov”, Tr. In-ta matem., 25:1 (2017), 3–14  mathnet
  • Труды Института математики
    Number of views:
    This page:220
    Full text:133
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020